Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 615107, 17 pages
http://dx.doi.org/10.1155/2009/615107
Research Article

A New Iteration Process for Approximation of Common Fixed Points for Finite Families of Total Asymptotically Nonexpansive Mappings

1The Abdus Salam International Centre for Theoretical Physics, 34151 Trieste, Italy
2Department of Mathematics, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra State, Nigeria

Received 10 July 2009; Accepted 26 October 2009

Academic Editor: Gelu Popescu

Copyright © 2009 C. E. Chidume and E. U. Ofoedu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. E. Chidume and E. U. Ofoedu, “A New Iteration Process for Approximation of Common Fixed Points for Finite Families of Total Asymptotically Nonexpansive Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 615107, 17 pages, 2009. doi:10.1155/2009/615107